# SDR AALA202410217903

- Difficulty date: October 17, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 57,593 hours, 39,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EVAC COMMAND SWITCH DOES NOT WORK PROPERLY. MAINTENANCE REPLACED EVAC COMMAND SWITCH IAW ESPM 20-45-11 PAGEBLOCK 0101 CONFIG 02 AND PERFORMED OPERATIONAL TEST IAW AMM 23-73-00-710-004-A
